CureZone   Log On   Join
 

questions on progress by bethanyds ..... The Truth in Medicine

Date:   12/8/2011 11:53:02 AM ( 10 years ago ago)
Hits:   1,358
URL:   https://www.curezone.com/forums/fm.asp?i=1888947

Hi James,

I've been dealing with so many health issues over the past 2 years. I've had horrible dealings with Dr's and really only trust your recommendations at this point. I am so frustrated, I feel like I haven't progressed and in some cases have backslid due to poor dr. recommendations. Below are some of the issues I am dealing with:

Hashimoto's: It's been a year since I stopped the antivirals herbs and my antibodies are still around 1000. Should I do another round of the herbs? Will the infections, if they are still there, be passed along to my baby if I were to get pregnant? What about the antibodies?

Adrenals: I have been on 5 mg. of hydrocortisone since last year. I recently come down to about 1/8 of a pill and was so close to getting off of it but all of a sudden everything crashed and I'm back up to a full pill again. This is the 3rd time this has happened. This is the most difficult medication. I am constantly adjusting it and am having a horrible time weaning off. I am taking Vit B, C, Chinese licorice root and apdogentic herbs. I have very little stress (I sound frustrated now about my health, but overall try not to stress about it) and do not take any stimulants. I so badly want to be off this medication but I keep crashing, despite weaning off very, very slowly. Any thoughts?

Stomach acid/digestion: I've been taking Vit B, zinc and TMG as well as ACV with every meal for almost 3 months. I've noticed little improvement in my digestions. I still am continually bloated and gassy after every meal. I am so bloated I could pass for being 4-5 months pregnant. I also drink kefir and eat miso soup daily as well as take the Flora Garden 2x daily. I stay away from most Sugar and all white flour. What else can be done?

Do I need to take TMG forever to assist with mineral absorbtion or will I eventually be able to stop taking it?

When should I stop taking the ACV? I feel like I still am not producing acid.

Blood sugar: I get very hungry every 3 hours and a fuzzy feeling after eating carbs. I tried taking chromium poly gtf but that made it worse. I know that the HC is contributing to this but for awhile the HC took away most of the blood Sugar symptoms, but now they are back. I'm concerned as diabetes runs in my family. I know I need to get off of the HC, but what can I do in the meantime since the chromium makes me feel worse? I'm already taking magnesium malate.

Weight gain: With all these issues, I've gained nearly 30 pounds! I've never had to be concerned with what I eat until recently. I now weigh 130 at 5'1" and am concerned this will increase my risk of diabetes. I work out 5x a week for an hour and eat very healthy but I cannot seem to lose any weight. Given my health, what do you think can be contributing to this and what can I do to lower my weight? I eat about 1900 calories a day and feel starving if I try to go any lower.

Hormones: Again, I know with the HC these are going to be out of whack. But, I'm having a hard time determining what I am dominant in. It has flipped, I now feel better two weeks before my period, where before I had horrible PMS. Now, I feel bad days 1-15. I eat phytoestrogens, take maca 3x daily and have been taking Liv-R-Ight and bitters. Why would I now feel better during "PMS" and feel poorly after? My symptoms are low/no sex drive, irritability, crying, sensitivity, headaches, anxiety, fatigue, weight gain. I don't want to add vitex since we will be trying to get pregnant soon. Any thoughts?

Frequent urination: I urinate 10-20 a day and 2-3 times in the middle of the night. If I drink water (even DE) I will have to urinate about 5-10 minutes later. It seems my bladder does not empty completely because I'll have to go 10 minutes later. I feel thirsty despite drinking 8+ glasses of water. I'm concerned this is an early sign of diabetes. Could it instead be that I am detoxing (taking Live-R-ight, chlorella for heavy metals, bitters)? What could be other causes of this and what can I do to alleviate this? It is not combined with any pain or anything so I don't believe it's an infection.

Moles: I just had to have a mole removed. They sent it in to be tested. I am confused on how skin cancer is developed. I know it starts with an infection, right? How does the sun play into it? I have numerous moles and do spend a lot of time in the sun, however, I do not burn. They are advising me to not spend anytime in the sun and to always wear spf and extra clothing due to my numerous moles. What are your thoughts?

Also, can you please review my supplement schedule to see if there are any contradictions or conflicts in combining supplements, etc.:

6:30am: Armour thyroid
7:15am (when I get out of bed): maca, chlorella, schisandra, Liv-r-ight, flora garden, amla, yucca, nettle leaf
8:30am: Hydrocort with breakfast and ACV
11:00: maca, chlorella, schisandra, Liv-r-ight, flora garden, amla, yucca, nettle leaf
12:00: ACV, lunch, vitamin B and TMG
3:00: snack (no ACV, should I take this with snacks also?) and hyrdrocort
5:00: maca, chlorella, schisandra, Liv-r-ight, flora garden, amla, yucca, nettle leaf
6:00: ACV, dinner with TMG, Vit C, zinc and potassium
8:00: Kefir
9:00: snack with magnesium malate, tmg, and vit c
10:30: Glycine 1g prior to bed

Sorry this is a long one. Thanks for your time and help.

 

<< Return to the standard message view

fetched in 0.08 sec, referred by www.curezone.com/forums/fmp.asp?i=1888947